MAUDE Adverse Event Report: TRIVIDIA HEALTH INC SYRINGES; PISTON SYRINGE

TRIVIDIA HEALTH INC SYRINGES; PISTON SYRINGE
Model Number SYR, NPD 1.0CC 29G 100CT1/2" 8/CS
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number:(b)(4).Syringes were not returned for evaluation.Note: manufacturer made several attempts to contact the customer to ensure the initial concern is resolved - unable to establish contact with customer at this time.
 
Event or Problem Description
Consumer reported complaint for the trueplus syringes.Customer stated that the 29g 1 cc syringes only had five marks between each number, instead of 10.Customer expressed concern that she was not receiving the correct amount of insulin.The customer feels well and did not report any symptoms.No medical attention associated with the use of the product was reported.
 
Additional Manufacturer Narrative
Sections with additional information as of 08-april-2022.H10: medwatch report: mw5107396 was received on 03/10/2022 regarding true plus insulin syringe 29g lot number np20069: purchased insulin syringes from a company in (b)(6), used a syringe and my blood sugars went up for no apparent reason.Checked the syringe (100 u syringe with large 10 unit markings) and discovered there were only 5 units between 0 and ten units, 10 and 20 units (and so on).The syringe barrel itself looked as if it were a 50 u syringe mismarked as a 100 u syringe.Called the seller, (b)(6) who said there wasn't anything they could do and referred me to the manufacturer trividia health where i spoke to (b)(6) and emailed him pics of the syringe (b)(6).No action yet; (b)(6) is trying to connect to the (b)(4) manufacturer directly.The syringe in question: trueplus 29g 100 u insulin syringe.I fear using them again and would like clarification about the syringe's accuracy.If this syringe is off and used for a person who doesn't check their blood sugars, it could kill or hospitalize them.Fda safety report id# (b)(4).
 
Additional Manufacturer Narrative
Sections with additional information as of 26-may-2022: h6: updated fda¿s type, findings and conclusions codes.H10: syringes were not returned for evaluation.Complaint was forwarded to supplier quality and internal evaluation was performed by the manufacturer using syringes from the same lot.No abnormalities were observed with retain samples.Most likely underlying root cause: mlc-009: use error caused or contributed to event.

Brand Name
SYRINGES
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
karen devincent
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key13638681
Report Number1000113657-2022-00111
Device Sequence Number2134676
Product Code FMF
UDI-Device Identifier00021292005825
UDI-Public(01)00021292005825
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K993017
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/20/2023
Device Model NumberSYR, NPD 1.0CC 29G 100CT1/2" 8/CS
Device Lot NumberNP20069
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Distributor Facility Aware Date02/02/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/02/2022
Supplement Date Received by Manufacturer05/03/2022
05/03/2022
Initial Report FDA Received Date03/01/2022
Supplement Report FDA Received Date04/08/2022
05/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown